# SDR FDEA202202090251

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-300
- Aircraft serial: 66249
- Aircraft time: 3,445 hours, 1,709 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RW #8 SLAT INBD AUX TRACK OTBD NOSE FORMER IS CRACKED REMOVED AND REPLACED THE NOSE FORMER AT STA O.S.S. 441.6, R/W FIXED L/E AT THE #8 SLAT AUX TRACK O/B   SIDE IAW BAC DWG# 114T2241, REV. - AND B767 SRM 51-40-02-0G.
